You are not logged in.

Nonlinear finite difference analysis of composite beams with partial interaction

Al-Ameri, R. I. M. and Roberts, T. M. 1990, Nonlinear finite difference analysis of composite beams with partial interaction, Computers and structures, vol. 35, no. 1, pp. 81-87, doi: 10.1016/0045-7949(90)90258-4.

Attached Files
Name Description MIMEType Size Downloads

Title Nonlinear finite difference analysis of composite beams with partial interaction
Author(s) Al-Ameri, R. I. M.ORCID iD for Al-Ameri, R. I. M. orcid.org/0000-0003-1881-1787
Roberts, T. M.
Journal name Computers and structures
Volume number 35
Issue number 1
Start page 81
End page 87
Total pages 7
Publisher Pergamon
Place of publication Oxford, England
Publication date 1990
ISSN 0045-7949
1879-2243
Keyword(s) composite structures
structural analysis
mathematical techniques
finite difference method
stresses
shear
Language eng
DOI 10.1016/0045-7949(90)90258-4
Field of Research 099999 Engineering not elsewhere classified
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©1990, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30042044

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 217 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 06 Feb 2012, 14:13:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.